Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1977, Volume 16, Number 6, Pages 643–681 (Mi al1584)  

This article is cited in 26 scientific papers (total in 26 papers)

Craig's theorem in superintuitionistic logics and amalgamable varieties

L. L. Maksimova


Full text: PDF file (22207 kB)

Bibliographic databases:
UDC: 517.11:512.57
Received: 03.07.1977

Citation: L. L. Maksimova, “Craig's theorem in superintuitionistic logics and amalgamable varieties”, Algebra Logika, 16:6 (1977), 643–681

Citation in format AMSBIB
\Bibitem{Mak77}
\by L.~L.~Maksimova
\paper Craig's theorem in superintuitionistic logics and amalgamable
varieties
\jour Algebra Logika
\yr 1977
\vol 16
\issue 6
\pages 643--681
\mathnet{http://mi.mathnet.ru/al1584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516426}


Linking options:
  • http://mi.mathnet.ru/eng/al1584
  • http://mi.mathnet.ru/eng/al/v16/i6/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, “Implicit Definability and Positive Logics”, Algebra and Logic, 42:1 (2003), 37–53  mathnet  crossref  mathscinet  zmath
    2. L. L. Maksimova, “Interpolation and Definability in Extensions of the Minimal Logic”, Algebra and Logic, 44:6 (2005), 407–421  mathnet  crossref  mathscinet  zmath
    3. L. L. Maksimova, “The Projective Beth Property and Interpolation in Positive and Related Logics”, Algebra and Logic, 45:1 (2006), 49–66  mathnet  crossref  mathscinet  zmath
    4. S. P. Odintsov, “Transfer Theorems for Extensions of the Paraconsistent Nelson Logic”, Algebra and Logic, 45:4 (2006), 232–247  mathnet  crossref  mathscinet  zmath
    5. L. L. Maksimova, P. A. Shrainer, “Algoritmy raspoznavaniya tablichnosti i predtablichnosti v rasshireniyakh intuitsionistskogo ischisleniya”, Vestn. NGU. Ser. matem., mekh., inform., 6:3 (2006), 49–58  mathnet
    6. L. L. Maksimova, “A method of proving interpolation in paraconsistent extensions of the minimal logic”, Algebra and Logic, 46:5 (2007), 341–353  mathnet  crossref  mathscinet  zmath  isi
    7. L. L. Maksimova, “A weak form of interpolation in equational logic”, Algebra and Logic, 47:1 (2008), 56–64  mathnet  crossref  mathscinet  zmath  isi
    8. L. L. Maksimova, “Restricted interpolation property in superintuitionistic logics”, Algebra and Logic, 48:1 (2009), 33–53  mathnet  crossref  mathscinet  zmath  isi
    9. L. L. Maksimova, “Decidability of the interpolation problem and of related properties in tabular logics”, Algebra and Logic, 48:6 (2009), 426–448  mathnet  crossref  mathscinet  zmath  isi
    10. L. L. Maksimova, “Joint consistency in extensions of the minimal logic”, Siberian Math. J., 51:3 (2010), 479–490  mathnet  crossref  mathscinet  zmath  isi
    11. L. L. Maksimova, “Decidability of the weak interpolation property over the minimal logic”, Algebra and Logic, 50:2 (2011), 106–132  mathnet  crossref  mathscinet  zmath  isi
    12. L. L. Maksimova, “Amalgamation, Interpolation and Implicit Definability in Varieties of Algebras”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S66–S90  mathnet  crossref  crossref  isi  elib
    13. L. L. Maksimova, “Interpolation and the projective Beth property in well-composed logics”, Algebra and Logic, 51:2 (2012), 163–184  mathnet  crossref  mathscinet  zmath  isi
    14. L. L. Maksimova, “The decidability of craig's interpolation property in well-composed $\mathrm J$-logics”, Siberian Math. J., 53:5 (2012), 839–852  mathnet  crossref  mathscinet  isi
    15. L. L. Maksimova, “The projective Beth property in well-composed logics”, Algebra and Logic, 52:2 (2013), 116–136  mathnet  crossref  mathscinet  isi
    16. L. L. Maksimova, “Negativnaya ekvivalentnost nad minimalnoi logikoi i interpolyatsiya”, Sib. elektron. matem. izv., 11 (2014), 1–17  mathnet
    17. L. L. Maksimova, “The Lyndon property and uniform interpolation over the Grzegorczyk logic”, Siberian Math. J., 55:1 (2014), 118–124  mathnet  crossref  mathscinet  isi  elib  elib
    18. L. L. Maksimova, V. F. Yun, “Recognizable logics”, Algebra and Logic, 54:2 (2015), 167–182  mathnet  crossref  crossref  mathscinet  isi
    19. L. L. Maksimova, V. F. Yun, “WIP-minimalnye logiki i interpolyatsiya”, Sib. elektron. matem. izv., 12 (2015), 7–20  mathnet  crossref
    20. L. L. Maksimova, V. F. Yun, “Interpolation over the minimal logic and Odintsov intervals”, Siberian Math. J., 56:3 (2015), 476–489  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    21. L. L. Maksimova, V. F. Yun, “Layers over minimal logic”, Algebra and Logic, 55:4 (2016), 295–305  mathnet  crossref  crossref  isi
    22. L. L. Maksimova, “Recognizable and perceptible logics and varieties”, Algebra and Logic, 56:3 (2017), 245–250  mathnet  crossref  crossref  mathscinet  isi
    23. L. L. Maksimova, V. F. Yun, “Extensions of the minimal logic and the interpolation problem”, Siberian Math. J., 59:4 (2018), 681–693  mathnet  crossref  crossref  isi  elib
    24. L. L. Maksimova, V. F. Yun, “The interpolation problem in finite-layered pre-Heyting logics”, Algebra and Logic, 58:2 (2019), 144–157  mathnet  crossref  crossref  isi
    25. L. L. Maksimova, “Constructive classifications of modal logics and extensions of minimal logic”, Algebra and Logic, 58:6 (2020), 540–545  mathnet  crossref  crossref  isi
    26. Moraschini T. Wannenburg J.J., “Epimorphism Surjectivity in Varieties of Heyting Algebras”, Ann. Pure Appl. Log., 171:9 (2020), 102824  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021